diabetes-icon
Thyroid problem
I am 34 year old having a son of 6 year. I have thyroid (Hypothyroidism) since 13 years but for last 1.5 year it's fluctuating a lot.Though I take my medicines regularly. Right now I am taking thyronorm 100 and my TSH level came 12 2 days back. I feel nausea and watery in stomach and feeling like motion all the time. Plz advice.
67 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Reports are fluctuating... Symptoms are present Need to know detail history to find out the exact cause.. Kindly consult online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +116
Consult with a doctor
Online now
Hi.. noted your TSH is high... if you are regular with medicine , then may need increase in dose by 25 mcg... But need detail history... kindly consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.